# SDR SWAA2022012736606

- Difficulty date: June 24, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,397 hours, 32,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** PITTING NOTED ON EXTERNAL FUSELAGE SKIN (BS 360 - BS 380 / S-27L - S-27R) PANEL P/N 148A3232. / REPAIRED PER ATS ER 17-03129 REV IR AND SWA EA # 1-753-31542 REV IR
